# SDR SWIA202410210015

- Difficulty date: October 15, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 44,736 hours, 40,248 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT COCKPIT WINDOW CRACKED INFLIGHT. (FLIGHT 5431 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29004301 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED RH SIDE WINDOW IN REFERENCE TO AMM 56-12-01 AND TASK CARD 56-220-1000-SKY."
